Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Live_Life_Loud!

Still oily on accutane???

Recommended Posts

Hi Everybody,

I have been on accutane for my moderate acne for a little over a month now, (I started October 5th) and while I have seen some improvement, my skin is still somewhat oily on my nose. Is this normal? Any replies would be helpful. Thanks. :)

Share this post


Link to post
Share on other sites

Hi, what dose are you on ? Also are you taking any supplements, and do you take the accutane with a fat based food at the same time ?

Share this post


Link to post
Share on other sites
Hi, what dose are you on ? Also are you taking any supplements, and do you take the accutane with a fat based food at the same time ?

I was on 40 mg for my first month and now my derm bumped me up to 60 mg about a week ago. I haven't been taking any supplements and I try to take my pill with something somewhat fatty.

Thanks for the reply! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×